# SDR HEEA084638

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,400 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 4392
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER OUTPUT IS INTERMITTENT. FOUND CORROSION ON Q104, Q501 AND Q502 (ALL TRANSISTORS) AND CHASSIS.  CLEANED CORROSION, REPAIRED.  BENCH CHECK GOOD.
